Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 182, NWS Milwaukee, WI

August 24, 2006Green County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 24, 2006, 2:19 PM CDT for Green County, Wisconsin. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 24, 2006, 2:19 PM CDT (19:19 UTC)
Expired
Aug 24, 2006, 2:50 PM CDT
In force
31 min
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

County Green County, WI

The radar

The Milwaukee radar (KMKX), 91 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 24, 11:17 AM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 7.3 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2006-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 110 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2006-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 157 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
110 J/kg
Mixed-layer CIN
-409 J/kg
Mixed-layer LCL
1911 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
157 m²/s²
0-3 km storm-relative helicity
188 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 241918
SVRMKX
WIC045-242000-
/O.NEW.KMKX.SV.W.0182.060824T1919Z-060824T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
219 PM CDT THU AUG 24 2006

THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GREEN COUNTY IN SOUTH CENTRAL WISCONSIN

* UNTIL 300 PM CDT

* AT 212 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED 7 MILES WEST OF NEW GLARUS...OR ABOUT 13 MILES
  NORTHWEST OF MONROE...AND MOVING EAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ALBANY BY 235 PM CDT...
  BRODHEAD BY 240 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4285 8980 4269 8982 4257 8937 4284 8937

$$

GEHRING
2 follow-up statements
000 
WWUS53 KMKX 241930
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
230 PM CDT THU AUG 24 2006

WIC045-242000-
/O.CON.KMKX.SV.W.0182.000000T0000Z-060824T2000Z/
GREEN WI-
230 PM CDT THU AUG 24 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR GREEN COUNTY...

AT 230 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR MONTICELLO...MOVING EAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ALBANY BY 235 PM CDT...
  BRODHEAD BY 240 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT 
THURSDAY EVENING FOR SOUTH CENTRAL AND SOUTHEASTERN WISCONSIN.

LAT...LON 4285 8980 4269 8982 4257 8937 4284 8937

$$

WOOD/SPEICHER
000 
WWUS53 KMKX 241950
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
250 PM CDT THU AUG 24 2006

WIC045-242000-
/O.CAN.KMKX.SV.W.0182.000000T0000Z-060824T2000Z/
GREEN WI-
250 PM CDT THU AUG 24 2006

...THE SEVERE THUNDERSTORM WARNING FOR GREEN COUNTY IS CANCELLED...

THE STORM THAT PROMPTED THE WARNING FOR GREEN COUNTY HAS WEAKENED. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING FOR GREEN COUNTY HAS 
BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT 
THURSDAY EVENING FOR SOUTH CENTRAL AND SOUTHEAST WISCONSIN.

LAT...LON 4285 8980 4269 8982 4257 8937 4284 8937

$$

WOOD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 3:03 AM CDT, 11 hours 16 minutes earlier.

Area forecast discussion, Aug 24, 3:03 AM CDT, 11 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
303 AM CDT THU AUG 24 2006

.DISCUSSION...FORECAST FOCUS ON POTENTIAL FOR SEVERE WX TODAY AND
FRIDAY...THEN PRECIP TRENDS INTO THE WEEKEND.

WILL HAVE TO KEEP THIS SOMEWHAT BRIEF DUE TO ONGOING SEVERE THREAT.

00Z UA ANALYSIS INDICATING MEAN RIDGE AXIS THROUGH THE NRN PLAINS
...WITH NEXT SHORTWAVE OF OF INTEREST TAKING SHAPE OVER ID/MT. AT THE
SFC STATIONARY FRONT CURRENTLY EXTENDING FROM SD SEWD ACRS SRN MN
AND SRN WI. RADAR MOSAIC AT 07Z INDICATING A PERSISTENT LINE OF
STRONG TO SEVERE CONVECTION ONGOING FROM FROM NEAR KEAU THROUGH
KENW.

FOR TODAY...BESIDES ONGOING SEVERE THREAT EARLY THIS
MORNING...EXPECTING ANOTHER POTENTIALLY ACTIVE AFTERNOON ACROSS CWA.
ABOVE MENTIONED S/W OVER ROCKIES TO TRANSLATE EWD ACROSS NRN PLAINS.
UPR LEVEL HEIGHT FALLS TO ENHANCE SFC LOW OVER DAKOTAS WHICH WILL
GRADUALLY DRAG SFC WARM FRONT BACK NWD. IN WARM SECTOR...EXPECTING
STRONG DESTABILIZATION TO OCCUR ONCE AGAIN WITH MLCAPE VALUES AOA
1500 J/KG...0-6KM SHEAR VALUES OF 40-50KT...ALONG WITH A LONG
VEERING HODOGRAPH (AND VERY IMPRESSIVE SRH/EHI VALUES).
ATTM...MODELS KEEPING WARM SECTOR AND HIGHEST INSTABILITY CONFINED
ALONG A LINE FROM KDLL-KMSN-KJVL...WITH A COOLER ELY FLOW TO PREVAIL
EAST OF THIS LINE. THIS LOOKS REASONABLE...BUT WILL HAVE TO KEEP
CLOSE EYE ON NEWD PROGRESSION OF BOUNDARY.  4KM WRF RUN SEEMS TO HAVE
DECENT HANDLE WITH ONGOING CONVECTIVE ACTIVITY...SO USED IT AS A GUIDE
WITH RESPECT TO POPS TOMORROW. SWODY1 HAS FAR SWRN PORTION OF CWA
NEAR MODERATE RISK...WITH REMAINDER OF CWA IN SLIGHT RISK.  MAIN
THREATS WILL BE LARGE HAIL AND DAMAGING WINDS...WITH TORNADOES AGAIN
POSSIBLE INVOF WARM FRONT.

TONIGHT...WARM FRONT EXPECTED TO SWEEP NWD AS STRONG LOW LVEL
JET CRANKS UP AHEAD OF SFC LOW IN MN. STRONG 850-700MB
QN-CONVERGENCE AND IMPLIED FROTOGENETICAL LIFT...ALONG WITH MSTR
CONVERGENCE ON NOSE OF JET SHOULD GENERATE STRONG MCS OVER CENTRAL
WI (WITH POTENTIAL FOR HEAVY RAINFALL)...SO KEPT LIKELY POPS GOING
IN THIS REGION...WITH CHANCE ELSEWHERE.

FRIDAY...SFC LOW TO EXPECTED TO TRACK EWD ACROSS CWA DURING
AFTERNOON...WHICH WILL PLACE CWA IN THE WARM SECTOR ONCE AGAIN. GFS
GENERATING 1000-2000 J/KG OF MLCAPE ONCE AGAIN AS TEMPS WARM INTO
THE 80S...WITH SFC DWPTS IN THE MID/UPR 60S. FORCING TO COME FROM
SOME WK LIFT FROM ASSOCD S/W...AND SFC CONVERGENCE ALONG TRAILING
COLD FRONT. SEVERE STORMS POSSIBLE ONCE AGAIN.

DID NOT HAVE MUCH TIME TO LOOK AT EXTENDED...BUT GFS NOW BACKING OFF
SOMEWHAT ON FINAL SYSTEM FOR SATURDAY...WITH NAM CONSISTENT.
ATTM...WILL LEAVE CHANCE POPS IN PLACE. GFS ALSO SHOWING A SMALL
POTENTIAL FOR PRECIP ON MONDAY...BUT WILL LEAVE DRY ATTM.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

FOWLE
Hazardous weather outlook, Aug 24, 11:55 AM CDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1155 AM CDT THU AUG 24 2006

WIZ046-047-051-052-056>060-062>072-250815-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
1155 AM CDT THU AUG 24 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 7PM THIS EVENING FOR
ALL OF SOUTHERN WISCONSIN.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS SOUTH CENTRAL
AND SOUTHEAST WISCONSIN THIS AFTERNOON AND TONIGHT. OCCASIONAL
THUNDERSTORMS WILL PERSIST NEAR A NEARLY STATIONARY FRONT ACROSS
SOUTHERN WISCONSIN. ADDITIONAL THUNDERSTORMS ARE EXPECTED TONIGHT AS
THE FRONT SLOWLY LIFTS NORTH. THE MAIN SEVERE WEATHER RISKS ARE
LARGE HAIL AND DAMAGING WINDS. HOWEVER ISOLATED TORNADOES ARE
POSSIBLE.

SOME STORMS OR REPEATING STORMS WILL PRODUCE HEAVY RAINS. LOCALIZED
FLOODING IS POSSIBLE...ESPECIALLY IN AREAS WHICH RECEIVED HEAVY
RAINFALL OVERNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN FRIDAY AFTERNOON
INTO FRIDAY EVENING ACROSS SOUTH CENTRAL AND SOUTHEAST WISCONSIN.
SOME OF THESE MAY PRODUCE HEAVY RAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND TONIGHT.

LMZ643>646-665-250815-
SHEBOYGAN TO PORT WASHINGTON-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-
NORTH POINT LIGHTHOUSE TO WIND POINT-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE-
1155 AM CDT THU AUG 24 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 7PM THIS EVENING.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND TONIGHT. THE MAIN THREATS ARE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN FRIDAY AND
FRIDAY NIGHT.

TZ

In the hours before

Local storm report, Aug 24, 12:54 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1254 PM CDT THU AUG 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     LIGHTNING        KENOSHA                 42.58N 87.85W
08/24/2006                   KENOSHA            WI   LAW ENFORCEMENT

            POWER OUTAGES AND FIRES CAUSED BY LIGHTNING IN
            KENOSHA...PLEASANT PRAIRIE...AND JUST WEST OF TWIN LAKES.
            TIME OF EVENTS UNKNOWN.

&&

BORGHOFF
Local storm report, Aug 24, 12:58 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1258 PM CDT THU AUG 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     LIGHTNING        ELKHORN                 42.67N 88.54W
08/24/2006                   WALWORTH           WI   LAW ENFORCEMENT

            LIGHTNING CAUSED POWER OUTAGES AND FIRES IN ELKHORN. TIME
            OF EVENT UNKNOWN.

1230 PM     FLOOD            KENOSHA                 42.58N 87.85W
08/24/2006                   KENOSHA            WI   LAW ENFORCEMENT

            URBAN FLOODING /WATER OVER CURBS/ IN KENOSHA AND PLEASANT
            PRAIRIE.

&&

BORGHOFF
Special weather statement, Aug 24, 1:18 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
118 PM CDT THU AUG 24 2006

WIZ046-047-051-052-056>060-062>072-241935-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
118 PM CDT THU AUG 24 2006

...SEVERE THUNDERSTORM WATCH NUMBER 741 IN EFFECT FOR PORTIONS OF
SOUTH CENTRAL AND SOUTHEAST WISCONSIN UNTIL 7 PM CDT...

AS OF 118 PM...DOPPLER RADAR INDICATED SEVERAL CLUSTERS OF
THUNDERSTORMS EXTENDING NORTH AND EAST OF A MINERAL POINT TO
WHITEWATER TO TWIN LAKES LINE. THESE STORMS WERE MOVING EAST
SOUTHEAST AT 35 MPH. THE MOST INTENSE STORMS WERE ENTERING IOWA AND
SAUK COUNTIES.

QUARTER SIZE HAIL AND RAINFALL RATES OF ONE TO TWO INCHES PER
HOUR ARE POSSIBLE WITH THESE STORMS.

MORE ISOLATED SHOWERS AND STORMS WERE BUILDING ACROSS LAFAYETTE...
GREEN...AND ROCK COUNTIES. THESE STORMS WERE LESS INTENSTE...AND
MOVING EAST SOUTHEAST AT 35 MPH.

LOOK FOR THUNDERSTORMS TO CONTINUE TO DEVELOP ACROSS PORTIONS OF
SOUTH CENTRAL AND SOUTHEAST WISCONSIN THROUGHOUT THE AFTERNOON. ANY
STORMS HAVE THE POTENTIAL TO BECOME SEVERE...AND PRODUCE HEAVY
RAINFALL RATES...WHICH MAY CAUSE LOCALIZED FLOODING PROBLEMS.

SPEICHER/WOOD
Special weather statement, Aug 24, 1:23 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
123 PM CDT THU AUG 24 2006

WIZ046-047-051-052-056>060-062>072-241935-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
123 PM CDT THU AUG 24 2006

...SEVERE THUNDERSTORM WATCH NUMBER 741 IN EFFECT FOR PORTIONS OF
SOUTH CENTRAL AND SOUTHEAST WISCONSIN UNTIL 7 PM CDT...

AS OF 118 PM...DOPPLER RADAR INDICATED SEVERAL CLUSTERS OF
THUNDERSTORMS EXTENDING NORTH AND EAST OF A MINERAL POINT TO
WHITEWATER TO TWIN LAKES LINE. THESE STORMS WERE MOVING EAST
SOUTHEAST AT 35 MPH. THE MOST INTENSE STORMS WERE ENTERING IOWA AND
SAUK COUNTIES.

QUARTER SIZE HAIL AND RAINFALL RATES OF ONE TO TWO INCHES PER
HOUR ARE POSSIBLE WITH THESE STORMS.

MORE ISOLATED SHOWERS AND STORMS WERE BUILDING ACROSS LAFAYETTE...
GREEN...AND ROCK COUNTIES. THESE STORMS WERE LESS INTENSE...AND
MOVING EAST SOUTHEAST AT 35 MPH.

LOOK FOR THUNDERSTORMS TO CONTINUE TO DEVELOP ACROSS PORTIONS OF
SOUTH CENTRAL AND SOUTHEAST WISCONSIN THROUGHOUT THE AFTERNOON. ANY
STORMS HAVE THE POTENTIAL TO BECOME SEVERE...AND PRODUCE HEAVY
RAINFALL RATES...WHICH MAY CAUSE LOCALIZED FLOODING PROBLEMS.

SPEICHER/WOOD
Local storm report, Aug 24, 1:29 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
129 PM CDT THU AUG 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     TSTM WND DMG     HIGHLAND                43.05N 90.38W
08/24/2006                   IOWA               WI   POST OFFICE

            TREE LITTER AND GARBAGE CANS IN THE AIR...RAIN GOING
            SIDEWAYS.

&&

GD
Local storm report, Aug 24, 1:57 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
157 PM CDT THU AUG 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     TSTM WND DMG     3 N REWEY               42.89N 90.40W
08/24/2006                   IOWA               WI   POST OFFICE

            TREE LIMBS DOWN AND EXTREMELY DIFFICULT TO DRIVE.

&&

GD

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 7:16 PM CDTSevere Thunderstorm WarningMKXSauk74 min
Aug 23, 8:16 PM CDTTornado WarningMKXSauk59 min
Aug 23, 8:47 PM CDTTornado WarningMKXDane, Iowa58 min
Aug 23, 9:11 PM CDTSevere Thunderstorm WarningMKXMarquette64 min
Aug 23, 9:13 PM CDTTornado WarningMKXSauk62 min
Aug 23, 9:43 PM CDTTornado WarningMKXDane, Iowa77 min
Aug 23, 10:14 PM CDTSevere Thunderstorm WarningMKXSauk76 min
Aug 23, 10:38 PM CDTTornado WarningMKXSauk52 min
Aug 23, 10:58 PM CDTTornado WarningMKXDane62 min
Aug 23, 11:28 PM CDTSevere Thunderstorm WarningMKXDane47 min
Aug 24, 12:28 AM CDTSevere Thunderstorm WarningMKXGreen, Rock70 min
Aug 24, 12:36 AM CDTSevere Thunderstorm WarningMKXColumbia, Marquette69 min
Aug 24, 12:55 AM CDTSevere Thunderstorm WarningMKXDane80 min
Aug 24, 1:32 AM CDTSevere Thunderstorm WarningMKXRacine, Waukesha58 min
Aug 24, 1:40 AM CDTSevere Thunderstorm WarningMKXColumbia, Dodge80 min
Aug 24, 1:50 AM CDTSevere Thunderstorm WarningMKXJefferson41 min
Aug 24, 2:00 AM CDTSevere Thunderstorm WarningMKXRock90 min
Aug 24, 2:08 AM CDTSevere Thunderstorm WarningMKXGreen19 min
Aug 24, 2:36 AM CDTSevere Thunderstorm WarningMKXSauk39 min
Aug 24, 3:20 AM CDTSevere Thunderstorm WarningMKXDane40 min
Aug 24, 3:30 AM CDTSevere Thunderstorm WarningMKXJefferson, Rock45 min
Aug 24, 3:55 AM CDTSevere Thunderstorm WarningMKXSauk50 min
Aug 24, 4:15 AM CDTSevere Thunderstorm WarningMKXRock45 min
Aug 24, 4:41 AM CDTSevere Thunderstorm WarningMKXSauk49 min
Aug 24, 5:07 AM CDTSevere Thunderstorm WarningMKXColumbia, Dane53 min
Aug 24, 5:11 AM CDTSevere Thunderstorm WarningMKXJefferson36 min
Aug 24, 9:39 AM CDTSevere Thunderstorm WarningMKXKenosha18 min
Aug 24, 9:47 AM CDTSpecial Marine WarningMKX13 min
Aug 24, 12:55 PM CDTSevere Thunderstorm WarningMKXIowa, Sauk80 min
Aug 24, 1:23 PM CDTSevere Thunderstorm WarningMKXLafayette53 min
Aug 24, 3:20 PM CDTFlash Flood WarningMKXKenosha, Racine3 hr
Aug 24, 3:38 PM CDTSpecial Marine WarningMKX82 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.